Topic: Aspartame and Vocal Cord Swelling/Raspy Voice?

Is a raspy voice/vocal cord swelling a possible side effect of aspartame poisoning?

Re: Aspartame and Vocal Cord Swelling/Raspy Voice?

It certainly is, especially in cold weather. For me it would take about 12 hours to clear out. But this was unintentional ingestion. If you are consuming Aspartame® daily it can be a cumulative effect. You should quit and see what happens. Give it a few weeks.

Re: Aspartame and Vocal Cord Swelling/Raspy Voice?

The good news is that I just got off of the diet dr pepper today. I had one this morning and I am not going to drink it anymore. I did have my thyroid taken out a few months ago (multinodular goiter), so some of my raspiness could still be from the surgery, but I think the aspartame has slowed my healing and recovery post surgery. I feel better already though. Thank you for the reply.

Re: Aspartame and Vocal Cord Swelling/Raspy Voice?

I was drinking Diet Dr. Pepper when I was diagnosed with Grave's Disease caused by aspartame! Read my book, Sweet Poison. You'll feel like you are reading about yourself - it will answer all of your questions, believe me.

The larynx is in your throat and your thyroid is in your throat. You have lost your thyroid and now you are having problems with your larynx. This is not a coincidence when you have been using aspartame. Do what Gnarlodious suggests - stop ALL diet chemicals and see what happens. You are already on the road to recovery and awareness.